# SDR AALA20170524001

- Difficulty date: May 23, 2017
- Submitted: May 28, 2017
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 62,270 hours, 8,012 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: 285W0955102
- Part serial: D01773
- Condition: No Test
- Location: Door Assist
- Part time: 30,685 hours, 3,636 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY POWER ASSIST SYSTEM BATTERY ASSEMBLY FAILED TEST.  REMOVED AND REPLACED THE BATTERY ASSEMBLY IAW AMM 52-12-20.  OPERATIONAL CHECKED GOOD.
